Conference Paper

Green's functions in layered media: imaginary axis integration and asymptotic behavior

  • Juan R. Mosig /
  • Alejandro Alvarez-Melcon
Conference Proceeding cp
IEEE Antennas and Propagation Society, AP-S International Symposium (Digest)
  • Volumen: 1
  • Fecha: 01 January 1996
  • Páginas: 416-419
  • ISSN: 02724693
  • Source Type: Conference Proceeding
  • Document Type: Conference Paper
  • Publisher: IEEE Piscataway, NJ, United States
This paper presents an efficient technique for evaluating Green's functions associated to layered media, when cast in the space domain as Sommerfeld integrals. The theoretical developments needed to set up the numerical algorithm throw a new light on the asymptotic behavior of these Green's functions for large transverse source-observer distances.

Author keywords

    Indexed keywords

      Funding details